# SDR UALA2013071604972

- Difficulty date: July 15, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 39,365 hours, 16,982 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: 3404
- Condition: Fire
- Location: Posit 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

RIGHT OTBD BRAKE CAUGHT FIRE ON ROLL IN TO GATE.  NO INDICATIONS OF BRAKE OVERHEAT OR DRAGGING ALL INDICATIONS WERE REPORTED NORMAL.  REMOVED WHEEL, FOUND BURNED RESIDUE ON NR 4 BRAKE DISCS AND ON TIRE HEAT SHIELD.  REPLACED NR 4 BRAKE REF MM AND NR 4 TIRE REF MM 32-41-11-400-0 06A.  ACTUAL BRAKE TEMP WAS 395 DEG, NO DEFECTS NOTED.  NO FIRE AT GATE WHEN FIRE DEPARTMENT ARRIVED AT ACFT.  NO ACTION TAKEN.  INSPECTED RT MAIN GEAR NR 4 AXLE FOUND NO DEFECTS.  REF ITEM 3652001 FOR INSP OF 3, 4 AXLE.  OK TO CONTINUE.
